# SDR SWIA200718295

- Difficulty date: June 1, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 11,305 hours, 9,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FACING EXIT SIGN ABOVE ROW 8 FELL OFF DURING FLIGHT.  RESECURED AFT FACING EXIT SIGN ABOVE ROW 8 IAW AMM 33-10-00.
